# SDR CALA2018022300789

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STR LBL 10.4 AT APPROX BS 1330 HAS CORROSION. ACCOMPLISHED REPAIR ON AFT CARGO FLOOR SUPPORT STRINGER AT LBL 1 0.4 STA 1330 IAW SRM 53-00-53 REPAIR 1.
